Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Comparison Principle for Viscosity Solutions with High Growth at Infinity

Comparison Principle for Viscosity Solutions with High Growth at Infinity

Year:    1997

Journal of Partial Differential Equations, Vol. 10 (1997), Iss. 2 : pp. 107–122

Abstract

This paper is concerned with the comparison principle for viscosity solutions of the nonlinear elliptic equation F(Du, D²u} + |u|^{s-1}u =f in R^N, where f is uniformly continuous and F satisfies some conditions about p (p > 2}. We got the comparison principle for the viscosity solutions with some high growth at infinity, which relies on the relation between p and s.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/1997-JPDE-5585

Journal of Partial Differential Equations, Vol. 10 (1997), Iss. 2 : pp. 107–122

Published online:    1997-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    16

Keywords:    Comparison principle